A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior

  • Received: 01 April 2020 Revised: 01 June 2020 Published: 31 July 2020
  • 35J60, 35J66, 35J92

  • We prove uniqueness, existence and asymptotic behavior of positive solutions to the system coupled by $ p $-Laplacian elliptic equations

    $ \begin{align*} \left \{ \begin{array}{l} -\Delta_p z_1 = \lambda_1 g_1(z_2)\ \ {\rm in}\ \Omega,\\ -\Delta_p z_2 = \lambda_2 g_2(z_1)\ \ {\rm in}\ \Omega,\\ z_1 = z_2 = 0\ \ {\rm on}\ \ \partial \Omega, \end{array} \right. \end{align*} $

    where $ \Delta_p u = \text{div}({|\nabla u|}^{p-2}\nabla u),\ 1<p<\infty $, $ \lambda_1 $ and $ \lambda_2 $ are positive parameters, $ \Omega $ is the open unit ball in $ \mathbb{R}^N,\ N\geq 2 $.

    Citation: Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior[J]. Electronic Research Archive, 2020, 28(4): 1419-1438. doi: 10.3934/era.2020075

    Related Papers:

  • We prove uniqueness, existence and asymptotic behavior of positive solutions to the system coupled by $ p $-Laplacian elliptic equations

    $ \begin{align*} \left \{ \begin{array}{l} -\Delta_p z_1 = \lambda_1 g_1(z_2)\ \ {\rm in}\ \Omega,\\ -\Delta_p z_2 = \lambda_2 g_2(z_1)\ \ {\rm in}\ \Omega,\\ z_1 = z_2 = 0\ \ {\rm on}\ \ \partial \Omega, \end{array} \right. \end{align*} $

    where $ \Delta_p u = \text{div}({|\nabla u|}^{p-2}\nabla u),\ 1<p<\infty $, $ \lambda_1 $ and $ \lambda_2 $ are positive parameters, $ \Omega $ is the open unit ball in $ \mathbb{R}^N,\ N\geq 2 $.



    加载中


    [1] Eigenvalues and the one-dimensional $p$-Laplacian. J. Math. Anal. Appl. (2002) 266: 383-400.
    [2] Uniqueness of non-negative solutions for semipositone problems on exterior domains. J. Math. Anal. Appl. (2012) 394: 432-437.
    [3] Uniqueness of positive radial solutions for infinite semipositone $p$-Laplacian problems in exterior domains. J. Math. Anal. Appl. (2019) 472: 510-525.
    [4] Quasilinear elliptic systems in divergence form associated to general nonlinearities. Adv. Nonlinear Anal. (2018) 7: 425-447.
    [5] Boundary blow-up solutions and the applications in quasilinear elliptic equations. J. Anal. Math. (2003) 89: 277-302.
    [6] Existence and uniqueness of positive radial solutions for a class of quasilinear elliptic equations. Appl. Anal. (1992) 47: 173-189.
    [7] Uniqueness of positive solutions for quasilinear elliptic equations when a parameter is large. Proc. Roy. Soc. Edinburgh Sect. A (1994) 124: 189-198.
    [8] (1988) Nonlinear Problems in Abstract Cones.Academic Press.
    [9] Nonzero solutions of boundary value problems for second order ordinary and delay differential equations. J. Differential Equations (1972) 12: 129-147.
    [10] Uniqueness of positive solutions for a class of semilinear elliptic systems. Nonlinear Anal. (2003) 52: 595-603.
    [11] Existence and uniqueness for a class of quasilinear elliptic boundary value problems. J. Differential Equations (2003) 193: 500-510.
    [12] J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Dover Publications, Inc. Mineola, New York, 2006.
    [13] On the number of positive solutions for nonlinear elliptic equations when a parameter is large. Nonlinear Anal. (1991) 16: 283-297.
    [14] P. Lindqvist, Notes on the $p$-Laplace Equation, Report. University of Jyväskylä Department of Mathematics and Statistics, vol. 102, University of Jyväskylä, Jyväskylä, 2006.
    [15] A twist condition and periodic solutions of Hamiltonian systems. Adv. Math. (2008) 218: 1895-1913.
    [16] Z. Lou, T. Weth and Z. Zhang, Symmetry breaking via Morse index for equations and systems of Hénon-Schrödinger type, Z. Angew. Math. Phys., 70 (2019), Paper No. 35, 19 pp. doi: 10.1007/s00033-019-1080-8
    [17] A priori bounds and existence of positive solutions for semilinear elliptic systems. J. Math. Anal. Appl. (2017) 449: 1172-1188.
    [18] A class of semipositone $p$-Laplacian problems with a critical growth reaction term. Adv. Nonlinear Anal. (2020) 9: 516-525.
    [19] Multiple positive solutions of singular eigenvalue type problems involving the one-dimensional $p$-Laplacian. J. Math. Anal. Appl. (2004) 292: 401-414.
    [20] A uniqueness result for a semipositone $p$-Laplacian problem on the exterior of a ball. J. Math. Anal. Appl. (2017) 445: 459-475.
    [21] B. Son and P. Wang, Analysis of positive radial solutions for singular superlinear $p$-Laplacian systems on the exterior of a ball, Nonlinear Anal., 192 (2020), 111657, 15 pp. doi: 10.1016/j.na.2019.111657
    [22] A strong maximum principle for some quasilinear elliptic equations. Appl. Math. Optim. (1984) 12: 191-202.
    [23] Existence of solutions for perturbed fractional $p$-Laplacian equations. J. Differential Equations (2016) 260: 1392-1413.
    [24] On sign-changing andmultiple solutions of the $p$-Laplacian. J. Funct. Anal. (2003) 197: 447-468.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1508) PDF downloads(213) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog